Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jesse K Silliman    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Silliman, J; Vogt, I, Powers in Lucas sequences via Galois representations, Proceedings of the American Mathematical Society, vol. 143 no. 3 (November, 2014), pp. 1027-1041, American Mathematical Society (AMS) [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320